MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 RT 10MM; PRSTHSIS, KNEE, PTLLOFMRTIBIAL, SMI-CNSTRIND, CMNTED, POLYMER/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 RT 10MM; PRSTHSIS, KNEE, PTLLOFMRTIBIAL, SMI-CNSTRIND, CMNTED, POLYMER/MTL/PLYMR
Model Number 74027212
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain and a feeling of unwillingness.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that, without the requested clinical information, a thorough medical investigation cannot be rendered.Should any additional medical information be provided, this complaint will be re-assessed.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Pain is a potential complication associated with any surgery.Some potential probable causes of this event could include patient reaction or a post-operative healing issue.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the devices or additional information be received, the complaints will be reopened.No further investigation warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 1-2 RT 10MM
Common Device Name
PRSTHSIS, KNEE, PTLLOFMRTIBIAL, SMI-CNSTRIND, CMNTED, POLYMER/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9419100
Report Number1020279-2019-04292
Device Sequence Number1724786
Product Code JWH
UDI-Device Identifier00885556178713
UDI-Public00885556178713
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number74027212
Device Catalogue Number74027212
Device Lot Number13GM01928
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;